MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC150
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pulmonary Valve Stenosis (2024)
Date of Event 04/04/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that 1 year 7 months post implant of this 12mm pulmonary bioprosthetic valved conduit in a pediatric patient, the device was explanted and replaced with a non-medtronic 16mm pulmonary valved conduit due to severe pulmonary stenosis.During the procedure, the physician performed a vsd closure and bifurcation plasty.No other adverse patient effects were reported.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6917271
Report Number2025587-2017-01767
Device Sequence Number16453667
Product Code LWR
UDI-Device Identifier00681490908726
UDI-Public00681490908726
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2008
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2010
Device Model NumberHC150
Device Catalogue NumberHC150-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 MO
Patient Weight19